# SDR ASOA04849

- Difficulty date: October 29, 2004
- Submitted: November 29, 2004
- Operation: Air carrier
- Aircraft: N640AS
- Make and model: Aerosp ATR72
- Aircraft serial: 405
- Engine: Pwa PW127
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 3012000
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A GROUND INSPECTION, NUMEROUS EMERGENCY LIGHTS WERE FOUND TO BE INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE POWER SUPPLY AT 73WL.  OPERATIONAL CHECKS GOOD.  AIRCRAFT OK FOR SERVICE.
